Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Delayed periods, not pregnant. Taking duphaston, stopped pills. Causes for delay?

hello i am taking duphaston for the last 3 months. The first 2, i had period after 2 days from stopping the pils. This month, i already have 5 days since i stop the pills and no period. Im not pregnant! So, i want to know why this delay, and if is serious problem. also please let me know if i should go to doctor after 10 days! thank you
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  341
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for the query.

Delayed periods could be due to hormonal imbalance, emotional stress, excess weight loss/gain, thyroid problem or ovarian cyst.
I recommend you to get your hormonal profile done to rule out the above causes.
You can wait for 1 more week and get a urine pregnancy test done followed by ultrasound to be more sure.

hope this helps,
Dr Nilofer
Answered: Sun, 17 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor